Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Thin penis. Due to excessive masturbation? Need medication for erectile dysfunction

dear doctor,
sir my problem is that i started masterbation form when i was only 13 years old.and i did masterbation 13 years regularly 4,5 or 6 times a day daily.now my condition is that my penis is very small,thin and weak.no erection.no sexual desire.i have become very weak sexualy.i have no man power.pls help me doctor.i m much worried about theses problems.please advice me and give me medicine for penis treatment and for complete sex power.i will be married in thie year.please help me.and also tell me how long time i have to use medicine.and is this necessary to use this medicine for entire life.
thanks
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern and there is no correlation between excessive masturbation and thinning of your penis. Firstly you might need to consult an psychiatrist to find out if you have any difficulties in your libido or have other mental health concerns like depression. Otherwise, you have a very common problem of erectile dysfunction and / or premature ejaculation and it can be easily treated with medications available during this time. The class of medication is called phosphodiesterase 5 inhibitors (PDE5Inh) selective serotonin reuptake inhibitors and it also helps with decreased libido which is a result of depression if you are going through one. I advise you to consult with a qualified psychiatrist who might be able to help in this regard. I hope this helps.

Take care and have a lovely day!
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor